# SDR UIEA200200053

- Difficulty date: October 12, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Metering Valve
- Part number: 360387921
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL AFTER SUPPLYING A/C PACK WITH AIR FROM THE APU.  SUSPECT FUEL LEAK.  FOUND FUEL DROP FROM THE FORWARD FUSELAGE DRAIN.  APU RENDERED INOPERATIVE.  REMOVED AND REPLACED FUEL METERING VALVE PER MM 49-31-07.  OPS AND LEAK CHECK OK.  (M)
